JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE ADMISSIBILITY OF THE SPACE L0(,X) OF VECTOR-VALUED MEASURABLE FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE ADMISSIBILITY OF THE SPACE L0(,X) OF VECTOR-VALUED MEASURABLE FUNCTIONS
Caponetti, Diana; Lewicki, Grzegorz; Trombetta, Alessandro; Trombetta, Giulio;
  PDF(new window)
 Abstract
We prove the admissibility of the space of vector-valued measurable functions determined by real-valued finitely additive set functions defined on algebras of sets.
 Keywords
admissible space;finitely additive set function;measurable function;
 Language
English
 Cited by
1.
A note on the admissibility of modular function spaces, Journal of Mathematical Analysis and Applications, 2017, 448, 2, 1331  crossref(new windwow)
 References
1.
A. Avallone and G. Trombetta, Measures of noncompactness in the space $L_0$ and a generalization of the Arzela-Ascoli theorem, Boll. Unione Mat. Ital (7) 5 (1991), no. 3, 573-587.

2.
R. Cauty, Un espace metrique lineaire qui n'est pas un retracte absolu, Fund. Math. 146 (1994), 85-99.

3.
N. Dunford and J. T. Schwartz, Linear Operators I. General Theory, Wiley-Interscience Pub., Inc., New York, 1964.

4.
C. F. Dunkl and K. S. Williams, A simple norm inequality, Amer. Math. Monthly 71 (1964), no. 1, 53-54. crossref(new window)

5.
L. S. Goldenstein, I. C. Gohberg, and A. S. Markus, Investigation of some properties of bounded linear operators in connection with their q-norms, Uchen. Zap. Kishinevsk. Univ. 29 (1957), 29-36.

6.
J. Mach, Die Zulassigkeit und gewisse Eigenshaften der Funktionenraume $L_{{\phi},k}$ und $L_{\phi}$ Ber. Ges. f. Math. u. Datenverarb. Bonn 61 (1972), 38 pp.

7.
V. Klee, Leray-Schauder theory without local convexity, Math. Ann. 141 (1960), 286-296. crossref(new window)

8.
J. Ishii, On the admissibility of function spaces, J. Fac. Sci. Hokkaido Univ. Series I 19 (1965), 49-55.

9.
H. Jarchow, Locally Convex Spaces, Mathematical Textbooks, B. G. Teubner, Stuttgart, 1981.

10.
M. Nagumo, Degree of mapping in convex linear topological spaces, Amer. J. Math. 73 (1951), 497-511. crossref(new window)

11.
P. Niemiec, Spaces of measurable functions, to appear in Cent. Eur. J. Math. 11 (2013), 1304-1316. crossref(new window)

12.
T. Riedrich, Die Raume $L^p$(0, 1) (0 < p < 1) sind zulassig, Wiss. Z. Techn. Univ. Dresden 12 (1963), 1149-1152.

13.
T. Riedrich, Der Raum S(0, 1) ist zulassig, Wiss. Z. Techn. Univ. Dresden 13 (1964), 1-6.

14.
T. Runst and W. Sickel, Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations, De Gruyter Ser. Nonlinear Anal. Applications, 3, Berlin, 1996.